You are not currently logged in.
Access JSTOR through your library or other institution:
On the Structure of Lattices of Subquasivarieties of Congruence-Noetherian Quasivarieties
K. V. Adaricheva and V. A. Gorbunov
Studia Logica: An International Journal for Symbolic Logic
Vol. 78, No. 1/2, Algebraic Theory of Quasivarieties (Oct. - Nov., 2004), pp. 35-44
Published by: Springer
Stable URL: http://www.jstor.org/stable/20016644
Page Count: 10
Preview not available
We study the structure of algebraic Τ-closed subsets of an algebraic lattice L, where Τ is some Browerian binary relation on L, in the special case when the lattice of such subsets is an atomistic lattice. This gives an approach to investigate the atomistic lattices of congruence-Noetherian quasivarieties.
Studia Logica: An International Journal for Symbolic Logic © 2004 Springer